# SDR SIMA201902265002

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 35,510 hours, 30,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER SERVICE DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED #2 EMERGENCY LIGHT INVERTER OVER SERVICE DOOR EMERGENCY LIGHT OPC GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 19322
